The spectrum of a certain operator and Dirichlet's problem for the equation
Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 986-989
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_5_a3,
author = {G. V. Virabyan},
title = {The spectrum of a certain operator and {Dirichlet's} problem for the equation},
journal = {Doklady Akademii Nauk},
pages = {986--989},
year = {1960},
volume = {132},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a3/}
}
G. V. Virabyan. The spectrum of a certain operator and Dirichlet's problem for the equation. Doklady Akademii Nauk, Tome 132 (1960) no. 5, pp. 986-989. http://geodesic.mathdoc.fr/item/DAN_1960_132_5_a3/